# SDR EPUA032808

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Bracket
- Part number: 26510291
- Part serial: NA
- Condition: Cracked
- Location: Engine Mount
- Part time: 12,195 hours, 27,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE MAINTENANCE, 2 CRACKS APPROX .5 INCH LONG WERE DISCOVERED ON THE UPPER ENGINE MOUNT BRACKET ASSY-COWL ATTACH EMANATING FROM THE BOLT HOLE.  A NEW BRACKET AND BOLT WERE INSTALLED AND AIRCRAFT WAS RETURNED TO SERVICE.
